# SDR GTIA2020110935436

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 15,944 hours, 6,800 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

GRINDING NOISE AT CRUISE FH FOLLOWED BY BURNING SMELL VENT EXTRACT FAULT AT GATE.  INSTALLED NEW AVIONICS FAN, IAW AMM 21-26-11.  OPERATIONS CHECK GOOD.  A/C OK FOR SERVICE.
